# SDR AALA202504215087

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 41,210 hours, 17,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR 1R ESCAPE SLIDE SEEMS TO BE SAGGING MORE THAN NORMAL FROM ITS PACKING. FOUND ENTRY DOOR 1R SLIDE DETACHED FROM ITS VELCRO. REATTACHED VELCRO, OPERTIONAL OPENING AND CLOSING DOOR GOOD. PER PER AMM 25-66-01.
